# SDR COMA0260621

- Difficulty date: October 31, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 7,750 hours, 6,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6003603024
- Condition: Cracked
- Location: Fs 718
- Part time: 7,750 hours, 6,810 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H SIDE UPPER AND LOWER FUSELAGE FRAME FLANGES AND DOUBLER AT FS 718 ARE CRACKED BETWEEN STR 10 AND 12.PERFORMED A MAJOR REPAIR BY REMOVING DAMAGED FRAME FLANGES AND DOUBLER BETWEEN STR 10 AND 12 AND INSTALLING NEW FRAME FLANGES AND DOUBLER I/A/W REO 601R-53-61-193 REV 4.
